# SDR MASA2010090700962

- Difficulty date: September 5, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 18,670 hours, 14,724 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: 8221308027
- Part serial: 1CYJC
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 14,934 hours, 11,562 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED RUDDER MOVEMENT IN FLT.  MX REPLACED FCC 1.
